Strict inequality of Robin eigenvalues for elliptic differential operators on Lipschitz domains

Jonathan Rohleder

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)978-984
JournalJournal of mathematical analysis and applications
Volume418
Publication statusPublished - 2014

Fields of Expertise

  • Information, Communication & Computing

Cite this

Strict inequality of Robin eigenvalues for elliptic differential operators on Lipschitz domains. / Rohleder, Jonathan.

In: Journal of mathematical analysis and applications, Vol. 418, 2014, p. 978-984.

Research output: Contribution to journalArticleResearchpeer-review

@article{1f651861caa9464c98b682da5628d0be,
title = "Strict inequality of Robin eigenvalues for elliptic differential operators on Lipschitz domains",
author = "Jonathan Rohleder",
year = "2014",
language = "English",
volume = "418",
pages = "978--984",
journal = "Journal of mathematical analysis and applications",
issn = "0022-247X",
publisher = "Academic Press",

}

TY - JOUR

T1 - Strict inequality of Robin eigenvalues for elliptic differential operators on Lipschitz domains

AU - Rohleder, Jonathan

PY - 2014

Y1 - 2014

M3 - Article

VL - 418

SP - 978

EP - 984

JO - Journal of mathematical analysis and applications

JF - Journal of mathematical analysis and applications

SN - 0022-247X

ER -